Einfacher Beweis des Hilbertschen Irreduzibilitätssatzes

K. Dörge

Mathematische Annalen (1927)

  • Volume: 96, page 176-182
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Dörge, K.. "Einfacher Beweis des Hilbertschen Irreduzibilitätssatzes." Mathematische Annalen 96 (1927): 176-182. <http://eudml.org/doc/159163>.

author = {Dörge, K.},
journal = {Mathematische Annalen},
pages = {176-182},
title = {Einfacher Beweis des Hilbertschen Irreduzibilitätssatzes},
url = {http://eudml.org/doc/159163},
volume = {96},
year = {1927},

AU - Dörge, K.
TI - Einfacher Beweis des Hilbertschen Irreduzibilitätssatzes
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 176
EP - 182
UR - http://eudml.org/doc/159163
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.